# SDR SWAA2022012078111

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOC BS767+5 AT LEVEL STR 25R TO STR25L AT AFT CARGO COMPARTMENT / REPLACED STRAP LOC. BS 767+5 AT LEVEL STR 25R TO STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #146A7500 REV.A DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700
